EconPapers    
Economics at your fingertips  
 

Global Newton Method for Stochastic Games

Srihari Govindan and Robert Wilson ()

Research Papers from Stanford University, Graduate School of Business

Abstract: The Global Newton Method for games in normal form and in extensive form is shown to have a natural extension to computing Markov-perfect equilibria of stochastic games.

Date: 2008-02
New Economics Papers: this item is included in nep-gth and nep-ore
References: Add references at CitEc
Citations:

Downloads: (external link)
http://gsbapps.stanford.edu/researchpapers/detail1.asp?Document_ID=3057

Related works:
Journal Article: Global Newton Method for stochastic games (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecl:stabus:1985

Access Statistics for this paper

More papers in Research Papers from Stanford University, Graduate School of Business Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:ecl:stabus:1985